# SDR VNAA0703019

- Difficulty date: March 25, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 7,131 hours, 6,721 cycles
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMELLING SMOKE IN COCKPIT AND CABIN AFTER TAKEOFF. CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  ODOR DISSIPATED AFTER LANDING.  MAINTENANCE INSPECTED AND PERFORMED A GENERAL VISUAL INSPECTION OF THE FLIGHT DECK, CABIN AND AVIONICS COMPARTMENT.  NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
